Solutions of abstract hyperbolic equations by Rothe method.

Milan Pultar

Aplikace matematiky (1984)

  • Volume: 29, Issue: 1, page 23-39
  • ISSN: 0862-7940

How to cite

top

Pultar, Milan. "Solutions of abstract hyperbolic equations by Rothe method.." Aplikace matematiky 29.1 (1984): 23-39. <http://eudml.org/doc/15330>.

@article{Pultar1984,
author = {Pultar, Milan},
journal = {Aplikace matematiky},
keywords = {abstract hyperbolic equations; Rothe method; Abstract hyperbolic equations; Rothe method},
language = {eng},
number = {1},
pages = {23-39},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Solutions of abstract hyperbolic equations by Rothe method.},
url = {http://eudml.org/doc/15330},
volume = {29},
year = {1984},
}

TY - JOUR
AU - Pultar, Milan
TI - Solutions of abstract hyperbolic equations by Rothe method.
JO - Aplikace matematiky
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 1
SP - 23
EP - 39
LA - eng
KW - abstract hyperbolic equations; Rothe method; Abstract hyperbolic equations; Rothe method
UR - http://eudml.org/doc/15330
ER -

References

top
  1. K. Rektorys, On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables, Czech. Math. J. 21 (1971), pp. 318-339. (1971) Zbl0217.41601MR0298237
  2. J. Kačur, Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order, Czech. Math. J. 28 (1978), pp. 507-524. (1978) Zbl0402.35053MR0506431
  3. J. Kačur, Application of Rothe's method to nonlinear equations, Math. čas. 25 (1975), pp. 63-81. (1975) Zbl0298.34058MR0394344
  4. J. Kačur A. Wawruch, On an approximate solution for quasilinear parabolic eguations, Czech. Math. J. 27 (1977), pp. 220-241. (1977) Zbl0377.35036MR0605665
  5. J. Nečas, Application of Rothe's method to abstract parabolic equations, Czech. Math. J. 24 (1974), pp. 496-500. (1974) Zbl0311.35059MR0348571
  6. M. Pultar, Nonlinear parabolic problems with maximal monotone operators solved by the method of discretization in time, Dissertation. (In Czech.) Zbl0575.65089
  7. J. Streiblová, Solution of hyperbolic problems by the Rothe method, Habilitation. Bull. of the Faculty of Civil Engineering in Prague (To appear.) 
  8. F. Bubeník, A note to the solution of hyperbolic problems by the Rothe method, Dissertation. Bull, of the Faculty of Civil Engineering in Prague. (To appear.) Zbl0246.94021
  9. E. Rothe, 10.1007/BF01782368, Math. Ann. 102, 1930. (1930) Zbl56.1076.02MR1512599DOI10.1007/BF01782368
  10. J. Lions L. Magenes, Problèmes aux limites non homogènes et applications, Dunod, Paris, 1968. (1968) Zbl0165.10801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.